# SDR SWAA2023090596766

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,150 hours, 25,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS AT 6; 9; 11 ABC AND 8DEF INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND CHARGER ASSEMBLY PER AMM 33-51-06 OPS CHECK GOOD
